# SDR SWAA981315

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED INTERCOSTAL AT BS 787 TO 794, RBL 23, WL 158, BS 847 TO 867, RBL 23, WL 164, BS 500A TO 500B, RBL 25 WL 156, BS 500B TO 500C, RBL 25 WL 156 AND 500C-500D, RBL 25 WL 156.  REMOVED AND REPLACED PER BOEING SRM.
